Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 296, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Nov 17, 2015, 2:22 AM CST for Creek County, Osage County, Pawnee County, Oklahoma. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 17, 2015, 2:22 AM CST (08:22 UTC)
- Expired
- Nov 17, 2015, 3:15 AM CST
- In force
- 53 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Creek County, OK, Osage County, OK, Pawnee County, OK
The radar
The Tulsa radar (KINX), 101 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 17, 1:48 AM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 193 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 388 m²/s²
- 0-3 km storm-relative helicity
- 417 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
407
WUUS54 KTSA 170822
SVRTSA
OKC037-113-117-170915-
/O.NEW.KTSA.SV.W.0296.151117T0822Z-151117T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
222 AM CST TUE NOV 17 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OSAGE COUNTY IN NORTHEASTERN OKLAHOMA...
PAWNEE COUNTY IN NORTHEASTERN OKLAHOMA...
NORTHWESTERN CREEK COUNTY IN NORTHEASTERN OKLAHOMA...
* UNTIL 315 AM CST
* AT 222 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF HARDY TO 4 MILES WEST OF QUAY...
MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
NORTHWESTERN TULSA... BARTLESVILLE...
SAND SPRINGS... PAWHUSKA...
PAWNEE... SKIATOOK...
HOMINY... CLEVELAND...
MANNFORD... FAIRFAX...
BARNSDALL... OILTON...
SHIDLER... WYNONA...
JENNINGS... RALSTON...
AVANT... WESTPORT...
OSAGE... BURBANK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 9601 3619 9601 3616 9612 3616 9630
3611 9630 3603 9662 3616 9662 3616 9682
3624 9682 3625 9692 3655 9693 3658 9689
3660 9694 3668 9694 3675 9689 3674 9683
3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 0822Z 254DEG 39KT 3687 9680 3618 9679
HAIL...<.75IN
WIND...70MPH
$$2 follow-up statements
905
WWUS54 KTSA 170837
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
237 AM CST TUE NOV 17 2015
OKC037-113-117-170915-
/O.CON.KTSA.SV.W.0296.000000T0000Z-151117T0915Z/
OSAGE OK-PAWNEE OK-CREEK OK-
237 AM CST TUE NOV 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CST
FOR OSAGE...PAWNEE AND NORTHWESTERN CREEK COUNTIES...
AT 237 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF SHIDLER TO 8 MILES EAST OF FAIRFAX TO
NEAR MARAMEC...MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
NORTHWESTERN TULSA... BARTLESVILLE...
SAND SPRINGS... PAWHUSKA...
PAWNEE... SKIATOOK...
HOMINY... CLEVELAND...
MANNFORD... FAIRFAX...
BARNSDALL... OILTON...
SHIDLER... WYNONA...
JENNINGS... RALSTON...
AVANT... WESTPORT...
OSAGE... BURBANK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 9601 3619 9601 3616 9612 3616 9630
3611 9630 3603 9662 3616 9662 3616 9682
3624 9682 3625 9692 3655 9693 3658 9689
3660 9694 3668 9694 3675 9689 3674 9683
3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 0837Z 251DEG 45KT 3678 9671 3658 9654 3624 9670
HAIL...<.75IN
WIND...70MPH
$$935
WWUS54 KTSA 170850
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
250 AM CST TUE NOV 17 2015
OKC037-113-117-170915-
/O.CON.KTSA.SV.W.0296.000000T0000Z-151117T0915Z/
OSAGE OK-PAWNEE OK-CREEK OK-
250 AM CST TUE NOV 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CST
FOR OSAGE...PAWNEE AND NORTHWESTERN CREEK COUNTIES...
AT 249 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF FORAKER TO 4 MILES NORTHWEST OF
WYNONA TO HALLETT...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
NORTHWESTERN TULSA... BARTLESVILLE...
SAND SPRINGS... PAWHUSKA...
PAWNEE... SKIATOOK...
HOMINY... CLEVELAND...
MANNFORD... FAIRFAX...
BARNSDALL... OILTON...
SHIDLER... WYNONA...
JENNINGS... RALSTON...
AVANT... WESTPORT...
OSAGE... BURBANK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 9601 3619 9601 3616 9612 3616 9630
3611 9630 3603 9662 3616 9662 3616 9682
3624 9682 3625 9692 3655 9693 3658 9689
3660 9694 3668 9694 3675 9689 3674 9683
3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 0849Z 256DEG 39KT 3691 9652 3659 9639 3622 9656
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 16, 11:08 PM CST, 3 hours 14 minutes earlier.
Area forecast discussion, Nov 16, 11:08 PM CST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
1108 PM CST MON NOV 16 2015
.DISCUSSION...
The 06z TAF discussion is included below...
&&
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
There was no major change in forecast reasoning or timing from the
00z forecast. Sct tsra over the area thru 10z...followed by a
squall line which should affect E OK sites between 10z and 13z.
Line will be weakening by the time it reaches NW AR sites. Low
MVFR/IFR cigs will prevail until Pacific front clears things out
fm W to E during the day Tuesday. All sites should be back to VFR
by afternoon. A gusty south to southeast wind will prevail thru
the period.
Lacy
&&
.PREV DISCUSSION... /ISSUED 907 PM CST MON NOV 16 2015/
..UPDATE...
DISCUSSION...
Scattered thunderstorms are becoming more numerous across the
region at this time. This activity has not been very strong as of
yet, but will continue to intensify as the night continues.
Overnight low temperatures have already been reached and
temperatures have begun to rise slowly. The current forecast
remains accurate and will not be updated at this time.
PREV DISCUSSION... /ISSUED 530 PM CST MON NOV 16 2015/
DISCUSSION...
The 00z TAF discussion is included below.
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
A strong storm system will be moving into the Plains over the next
24 hours. Widespread low cigs/vsbys and scattered showers/storms
will accompany the system...with a grand finale expected late
tonight into Tuesday morning in the form of a squall line. This
line will be weakening...especially as it tracks east of the
highway 75 corridor. A return to VFR conditions are expected by
the end of the day on Tuesday at all sites behind the Pacific
front.
Lacy
PREV DISCUSSION... /ISSUED 301 PM CST MON NOV 16 2015/
DISCUSSION...
Severe weather and flooding concerns will peak in the next 12 to
18 hours or so, with things largely east of the forecast area by
this same time tomorrow. Warm advection precipitation is expanding
across Oklahoma and Arkansas this afternoon and will continue
overnight. Short term model data are consistent with the
GFS/Canadian persistent trends showing a more intense batch of
warm advection precipitation associated with the low level jet
axis moving northeastward from south central Oklahoma into
southwest Missouri after midnight tonight, in advance of the main
convective band along the dryline/cold front. This should provide
the first batch of heavier rainfall, followed by that along the
dryline/cold front closer to dawn. Will not change the timing of
the Flash Flood Watch at this time, but would not be surprised if
the watch is cancelled early tomorrow, with the heaviest rain
likely to be well into Arkansas by midday.
Severe weather concerns will be focused on the dryline/cold front
convection, with a squall line likely to move eastward through the
morning hours tomorrow. Overall, instability will be fairly
limited, especially north of Interstate 40, but very strong wind
shear (35 to 45 kts in the 0-1km layer) will support a heightened
severe weather threat, including the potential for QLCS tornadoes
beginning during the predawn hours. The threat will continue after
dawn mainly across parts of southeast Oklahoma and perhaps west
central Arkansas.
Temperature wise, both tonight and tomorrow will feature non-
diurnal temperature trends with lows tonight likely to happen this
evening due to the warm advection with the northward moving warm
front and highs tomorrow during the morning hours due to the cold
advection following the front. For the remainder of the week near
to below normal temperatures will be likely in most spots with
freezing temperatures possible Friday morning.
Even colder weather still looks in the offing for the weekend
behind another front Friday night into Saturday. Rain chances do
not look particularly strong with moisture lacking, but will carry
a slight chance along the front. More substantial rainfall chances
may arrive toward the beginning of next week as the upper level
flow flattens and another disturbance approaches from the west.
Confidence is low enough at this range that this potential will
only be covered by slight chance POPs as well.
TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through Tuesday afternoon for OKZ049-053-063-
068>076.
AR...Flash Flood Watch through Tuesday afternoon for ARZ001-002-010-
011-019-020-029.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 60 64 42 64 / 100 70 10 0
FSM 59 68 43 62 / 100 100 10 0
MLC 60 63 43 65 / 100 90 10 0
BVO 60 64 38 62 / 100 50 20 0
FYV 60 69 40 57 / 100 100 20 0
BYV 59 67 42 57 / 100 100 20 0
MKO 60 64 42 63 / 100 90 10 0
MIO 60 67 41 60 / 100 100 20 0
F10 61 63 42 65 / 100 70 10 0
HHW 61 64 42 65 / 100 100 10 0
&&
.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through Tuesday afternoon for OKZ049-053-063-
068>076.
AR...Flash Flood Watch through Tuesday afternoon for ARZ001-002-010-
011-019-020-029.
&&
AVIATION...30Hazardous weather outlook, Nov 17, 1:38 AM CST, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 138 AM CST TUE NOV 17 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171130- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 138 AM CST TUE NOV 17 2015 ...SEVERE WEATHER AND FLOODING POTENTIAL INCREASING EARLY THIS MORNING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...EARLY THIS MORNING THROUGH TONIGHT. TORNADO. RISK...ELEVATED. AREA...GENERALLY SOUTH OF A LINE FROM SHIDLER...OKMULGEE TO POTEAU. ONSET...AFTER 3 AM. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA... EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...AFTER 3 AM. AREA AT GREATEST RISK...SOUTH OF INTERSTATE 40. FLASH FLOOD. RISK...ELEVATED. AREA...FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DISCUSSION... A LINE OF THUNDERSTORMS MOVING THROUGH CENTRAL OKLAHOMA WILL MOVE INTO PORTIONS OF EASTERN OKLAHOMA AFTER 3 AM. THE LINE OF STORMS IS EXPECTED TO BE NEAR A TULSA TO MCALESTER LINE AROUND 6 AM...PUSHING THROUGH WESTERN ARKANSAS BY AROUND 2 PM THIS AFTERNOON. WIND SHEAR NEAR THE SURFACE WILL ENHANCE THE DAMAGING WIND POTENTIAL WITH THIS LINE...AND ALSO SUPPORT SHORT LIVED TORNADOES. THE MOST LIKELY AREAS FOR SEVERE WEATHER WILL BE ACROSS SOUTHEAST OKLAHOMA WHERE INSTABILITY WILL BE THE HIGHEST. FLASH FLOODING WILL ALSO BE A CONCERN AS THE LINE OF STORMS PASSES...WITH RAINFALL TOTALS OF 2 TO 4 INCHES COMMON FROM THROUGH TUESDAY AFTERNOON ACROSS FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS POSSIBLE EARLY THIS MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. WEDNESDAY THROUGH SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... COOL TEMPERATURES AND MOSTLY DRY CONDITIONS WILL PREVAIL INTO NEXT WEEKEND. EMERGENCY MANAGEMENT PLANNING STATEMENT... SEVERE WEATHER WILL BE POSSIBLE THIS MORNING INTO EARLY AFTERNOON. ENSURE THAT YOU ARE PREPARED TO RECEIVE WEATHER WARNINGS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Nov 16, 9:31 PM CST, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
931 PM CST MON NOV 16 2015
OKZ073>075-170415-
PITTSBURG OK-HASKELL OK-LATIMER OK-
931 PM CST MON NOV 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PITTSBURG...LATIMER AND
HASKELL COUNTIES UNTIL 1015 PM CST...
AT 930 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF BLANCO TO 8 MILES SOUTH OF HARTSHORNE
TO 2 MILES SOUTHWEST OF DAMON...AND MOVING NORTHEAST AT 50 MPH.
WIND GUSTS TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MCALESTER... WILBURTON...
STIGLER... HARTSHORNE...
KREBS... QUINTON...
KEOTA... RED OAK...
MCCURTAIN... CROWDER...
WHITEFIELD... ALDERSON...
KINTA... CANADIAN...
TAMAHA... BLANCO...
ARROWHEAD STATE PARK... HIGGINS...
BLOCKER... ROBBERS CAVE STATE PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3467 9588 3525 9563 3525 9561 3522 9562
3526 9551 3530 9550 3529 9546 3533 9540
3526 9524 3543 9508 3537 9490 3535 9492
3536 9484 3475 9511 3468 9533 3468 9551
3462 9552 3460 9559 3460 9588
TIME...MOT...LOC 0330Z 203DEG 52KT 3466 9581 3472 9555 3482 9533
LACYSpecial weather statement, Nov 16, 9:38 PM CST, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
938 PM CST MON NOV 16 2015
OKZ065-066-170430-
OKFUSKEE OK-OKMULGEE OK-
938 PM CST MON NOV 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OKFUSKEE AND OKMULGEE
COUNTIES UNTIL 1030 PM CST...
AT 937 PM CST...A CLUSTER OF THUNDERSTORMS WAS CENTERED 3 MILES
SOUTH OF WETUMKA...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS TO AROUND 45 MPH WILL BE POSSIBLE WITH THIS CLUSTER OF
STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE... OKEMAH...
OKFUSKEE... HENRYETTA...
MORRIS... BEGGS...
WELEETKA... DEWAR...
SCHULTER... GRAYSON...
HOFFMAN... CLEARVIEW...
PRESTON... PHAROAH...
OKMULGEE STATE PARK... BRYANT...
ERAM...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 219 AND
243.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3564 9624 3564 9619 3575 9619 3584 9616
3569 9571 3567 9571 3555 9580 3555 9582
3552 9582 3546 9586 3546 9587 3544 9588
3538 9592 3537 9598 3529 9598 3529 9637
TIME...MOT...LOC 0337Z 203DEG 51KT 3519 9627
LACYSpecial weather statement, Nov 16, 10:05 PM CST, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1005 PM CST MON NOV 16 2015
OKZ070>075-170445-
MUSKOGEE OK-PITTSBURG OK-MCINTOSH OK-HASKELL OK-SEQUOYAH OK-
LATIMER OK-
1005 PM CST MON NOV 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEQUOYAH...EASTERN
MCINTOSH...NORTHEASTERN PITTSBURG...NORTHWESTERN LATIMER...
SOUTHEASTERN MUSKOGEE AND HASKELL COUNTIES UNTIL 1045 PM CST...
AT 1005 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF KINTA TO 3 MILES NORTHWEST OF ROBBERS
CAVE STATE PARK TO 4 MILES SOUTH OF BLOCKER...AND MOVING NORTHEAST AT
55 MPH.
WIND GUSTS TO AROUND 45 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
SALLISAW... EUFAULA...
STIGLER... CHECOTAH...
WARNER... VIAN...
QUINTON... PORUM...
WEBBERS FALLS... KEOTA...
MCCURTAIN... WHITEFIELD...
KINTA... CANADIAN...
TAMAHA... ARROWHEAD STATE PARK...
BRIARTOWN... BLOCKER...
ROBBERS CAVE STATE PARK... MC CURTAIN...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 261 AND
311.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3548 9558 3550 9504 3545 9469 3520 9491
3520 9493 3518 9493 3494 9514 3497 9542
3493 9568
TIME...MOT...LOC 0405Z 210DEG 49KT 3505 9522 3503 9539 3500 9557
LACYSpecial weather statement, Nov 17, 12:17 AM CST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1217 AM CST TUE NOV 17 2015 ARZ001-002-010-170700- WASHINGTON AR-BENTON AR-CARROLL AR- 1217 AM CST TUE NOV 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARROLL...BENTON AND NORTHWESTERN WASHINGTON COUNTIES UNTIL 100 AM CST... AT 1217 AM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF SPRINGTOWN...MOVING NORTHEAST AT 50 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... SPRINGDALE... ROGERS... BENTONVILLE... SILOAM SPRINGS... BELLA VISTA... LOWELL... PEA RIDGE... GENTRY... TONTITOWN... CAVE SPRINGS... DECATUR... HIGHFILL... GARFIELD... GATEWAY... BEAVER... SPRINGTOWN... HIWASSE... CINCINNATI... MILLER... CENTERTON... LAT...LON 3601 9450 3623 9458 3650 9432 3650 9374 TIME...MOT...LOC 0617Z 217DEG 43KT 3621 9440
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 9:31 PM CST | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 44 min |
| Nov 16, 9:38 PM CST | Special Weather Statement | TSA | Okmulgee | 52 min |
| Nov 16, 10:05 PM CST | Special Weather Statement | TSA | Haskell | 40 min |
| Nov 17, 1:56 AM CST | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| Nov 17, 2:30 AM CST | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 45 min |
| Nov 17, 2:36 AM CST | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 39 min |
| Nov 17, 3:07 AM CST | Severe Thunderstorm Warning | TSA | Craig, Creek, Nowata, Osage, Pawnee, Rogers and 2 more | 53 min |
| Nov 17, 3:11 AM CST | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more | 64 min |
| Nov 17, 3:58 AM CST | Special Weather Statement | TSA | Craig, Nowata, Rogers, Tulsa, Washington | 62 min |
| Nov 17, 4:15 AM CST | Special Weather Statement | TSA | Okmulgee, Wagoner | 60 min |
| Nov 17, 4:20 AM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 40 min |
| Nov 17, 4:48 AM CST | Special Weather Statement | TSA | McIntosh, Pittsburg, Pushmataha | 57 min |
| Nov 17, 4:49 AM CST | Special Weather Statement | TSA | Craig, Delaware, Mayes, Ottawa | 56 min |
| Nov 17, 4:50 AM CST | Special Weather Statement | TSA | Muskogee, Wagoner | 55 min |
| Nov 17, 5:23 AM CST | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 67 min |
| Nov 17, 5:29 AM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 61 min |
| Nov 17, 5:41 AM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 64 min |
| Nov 17, 5:49 AM CST | Special Weather Statement | TSA | Cherokee, Delaware, Muskogee | 41 min |
| Nov 17, 6:25 AM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Sequoyah | 65 min |
| Nov 17, 6:29 AM CST | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 61 min |
| Nov 17, 6:45 AM CST | Special Weather Statement | TSA | Sequoyah | 45 min |
| Nov 17, 7:02 AM CST | Tornado Warning | TSA | Adair | 14 min |
| Nov 17, 7:18 AM CST | Special Weather Statement | TSA | LeFlore, Sequoyah | 57 min |
| Nov 17, 1:25 PM CST | River Flood Warning | TSA | Cherokee | 47 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.